# SDR CALA0800777

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 32,052 hours, 10,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 143A812210
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUTOUT LOWER PAN HAS SURFACE CORROSION IN THREE AREAS.  REMOVED AND INSTALLED NEW WEB PER SRM 51-40-02 PARAGRAPH 5.
